Couldn't find what you looking for?

TRY OUR SEARCH!

My son-in-law had a cortisone injection in his lower back 4 weeks ago, and has gone down hill in his health since. He has been back and fourth to Dr.s offices and the emergancey room at least three time a week. He has rapid heart rate, high blood pressure, blurry vision, insomnia, headaches, and many other troubling side effects. No one seems to know how to help him, very healthy young man untill now.

Loading...

Ditto to all of the above.  It is really sad that this is happening to otherwise healthy people.  I was actually told that my age is the exact age that most women have onset of high blood pressure.  I did pause at that statement thinking it odd.  Not one word about the steroid injections I received for pain in my knee.  Was told, "this will help, you're gonna feel sooo much better.   Not long after, guess what?  "You have high blood pressure."  Seriously?   I guess the question now is, "Can anything be done to get off this cycle of taking bp meds for life?"   The answer appears to be no.  This is a life sentence and it is not our fault.
Reply

Loading...

I also had these side effects from cortisone shot in knee 3 months ago. How is your son in law doing now? i am seeing drs not stop. got me on anxiety meds blood pressure meds and blood thinner because i have develoed atrial fibrillation
Reply

Loading...

Due to my Industrial Injury on January 20, 2004 I have been taking Steroids Medication ( Injection ) for a long long time and now I have an Impaired Immune System resulting in High Leukocytosis, High Blood Pressure, Osteoporosis, Hypogonadism with Low Testosterone Levels of 34.7 Hypertension, Hormonal Imbalance, Severe Acne, Fatigue, Muscle Aches, Gastritis, and Reflux Esophagitis. I have Cataracts in both Left and Right Eyes because of the Steroids Medication ( Injection ) for which I need Cataract Extraction as My Ophthalmologist ex plane to Me. I have P.T.S.D ( this you don’t want trust me),all because of by long-term Steroids Medication Injections. I would have him find a Doctor that under stands the Side Effects, if you wont to replay and I will put up the list of ones I know of now but I did not then.

Reply

Loading...